Taking it to the next level ! My new plan for Ketogenic Diet, Intermittent fasting & workout !

Hello Everyone!

Today, I wanted to share with you my new plan for nutrition, intermittent Fasting & workout!

I will follow this plan until I reach my 6 packs goal.

This is quite an advanced/hard plan. 

  • It’s an ideal framework for 18 hours intermittent fasting, but the reality is that my eating windows fluctuates from 6 to 8 hours on certain days due to life & obligations. 

A healthy fat loss journey done the right way is a marathon. Consistency & balance are the most important factors.

  • I would like to put emphasis that I slowly built my way up from 12 hours eating window. (I  gradually shred an hour from eating window per week)

 

MON TUES WED  THUR FRI SAT SUN
7:00 AM 500 ml Water + Black Coffee  500 ml Water + Black Coffee 500 ml Water + Black Coffee 500 ml Water + Black Coffee 500 ml Water + Black Coffee +
workout #1 Fasted (HIIT, Cardio) 60 mins
Fasted (water with Himalayan salt
ZEVIA, BLACK COFFEE, Apple cider Vinegar, green tea)
FASTED
(Zevia / water)
8:00 AM Workout #1 Fasted (HIIT, Cardio) 60 mins workout #2 Fasted (Spinning/ Foam Roller Therapy) 75 mins
9:00 AM Fasted (water with Himalayan salt
ZEVIA, BLACK COFFEE, Apple cider Vinegar, green tea)
OPTIONAL YOGA
10:00 AM
11:00 AM YOGA + optional workout
12:00 PM
1:00 PM LAZY
DAY OFF
Free Day
under 2500 calories /
Caffeine free day
2:00 PM Free day
under 2500 calories /
caffeine free day
3:00 PM Shake #1
3 cups unsweetened almond milk
44 grams Vega recovery
30 grams pecan or macadamia nuts
5 grams maca
7.5 Grams Cream of Tartar
7.5 grams shredded coconut
15 grams cacao nibs
1.5 TBSP MCT OIL
4:00 PM Shake #2
2 cups of unsweetened coconut milk
44 grams of Vega recovery
7.5 grams cream of tartar
1.5 TBS of Coconut oil (liquid)
5:00 PM Coffee with 1 TBSP MCT OIL + MultiVitamins (optimen)
6:00 PM workout #2  (HIIT – Strenght & conditioning) 60 mins
7:00 PM random post-workout snacking
8:00 PM RANDOM MEAL (MEAT OR FISH OR VEGAN) with large  salad (avocado oil)  or sauteed veggies : brocoli  and /or  asperagus and / or  spinach and / or Brussel sprout
9:00 PM healthy snacks (random:
avocado,
bone broth with coconut oil, turmeric, cream of tartar, lemon, pepper, Himalayan salt
or interesting findings at the grocery  )
10:00 PM Fasted (ZEVIA / Water) FASTED
(Zevia / water)
11:00 PM
12:00 AM
Fasted (ZEVIA / Water)
6:00 AM

 

MACRO
65% FAT
25% PROTEIN
10% CARBS
(sugar under 10 grams)

 

Leave a Reply